Title

Multirate Numerical-Methods For Diffusion-Problems

Authors

S. R. Choudhury

Title - Alternative

Commun. Numer. Methods Eng.

Keywords

Simulation; Engineering, Multidisciplinary; Mathematics, Interdisciplinary; Applications

Abstract

The one-dimensional diffusion equation is solved using a recent class of multi-rate numerical algorithms collectively referred to as waveform relaxation methods. The methods enable different parts or blocks in the system to take widely different time steps by decoupling the blocks in the time domain. Significant speed-up is obtained over the results using a composite trapezoidal rule/second-order backward Euler time-stepping scheme without blocking. Possible implementation strategies for two-dimensional diffusion are briefly discussed.

Publication Title

Communications in Numerical Methods in Engineering

Volume

9

Issue/Number

1

Publication Date

1-1-1993

Document Type

Article

Language

English

First Page

1

Last Page

8

WOS Identifier

WOS:A1993KJ85200001

ISSN

1069-8299

Share

COinS